Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Some global results on extension of CR-objects in complex manifolds


Author: Guido Lupacciolu
Journal: Trans. Amer. Math. Soc. 321 (1990), 761-774
MSC: Primary 32F40; Secondary 32D15, 32F25
MathSciNet review: 979962
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove some results concerning the holomorphic extendability of CR-objects defined on real hypersurfaces of a complex manifold. After a preliminary generalization of the classic theorem on the extendability from the boundary of a relatively compact domain, we discuss the extendability from a part of the boundary of such a domain, the one side extendability from a piece of hypersurface and the extendability from the boundary of an unbounded domain.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F40, 32D15, 32F25

Retrieve articles in all journals with MSC: 32F40, 32D15, 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1990-0979962-8
Article copyright: © Copyright 1990 American Mathematical Society